Radiation of the high-temperature plasma of arbitrary transparence
Doklady Akademii Nauk, Tome 282 (1985) no. 5, pp. 1113-1117
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_5_a20,
author = {Yu. G. Malama and V. S. Marchenko},
title = {Radiation of the high-temperature plasma of arbitrary transparence},
journal = {Doklady Akademii Nauk},
pages = {1113--1117},
year = {1985},
volume = {282},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_5_a20/}
}
Yu. G. Malama; V. S. Marchenko. Radiation of the high-temperature plasma of arbitrary transparence. Doklady Akademii Nauk, Tome 282 (1985) no. 5, pp. 1113-1117. http://geodesic.mathdoc.fr/item/DAN_1985_282_5_a20/